Title: Analytical solution of Mori's equation with hyperbolic secant memory - comment
Authors: Lee, Mh ×
Kim, Jg
Cummings, Wp
Dekeyser, Raf #
Issue Date: Apr-1995
Publisher: IOP Pub.
Series Title: Journal of Physics - Condensed Matter vol:7 issue:16 pages:3187-3193
Abstract: The hyperbolic secant memory function recently proposed by Tankeshwar and Pathak has been analysed using the recurrence relations formulation. in particular, the relevant Hilbert space structure for this memory function has been deduced and compared with those of others obtained exactly from Hermitian many-body models. The realizability of the proposed memory function in conventional many-body models is further discussed.
ISSN: 0953-8984
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
1995 J Phys Cond Matt 7.pdf Published 280KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science